MAUDE Adverse Event Report: CONVERGENT LASER TECHNOLOGIES OPTILITE; POWERED LASER SURGICAL INSTRUMENT

CONVERGENT LASER TECHNOLOGIES OPTILITE; POWERED LASER SURGICAL INSTRUMENT
Model Number CGH1080F
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Fiber did not operate at surgical site, no smoke present, no spark present, no flame present.The fiber appeared not to be intact within the laser fiber sheath when initially turned on during use, light visualized in the fiber sheath, laser operator discontinued use, disconnected from laser and replaced, weak aiming beam.

Brand Name
OPTILITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
CONVERGENT LASER TECHNOLOGIES
1660 south loop road
alameda CA 94502
MDR Report Key20852402
Report Number20852402
Device Sequence Number8039625
Product Code GEX
UDI-Device Identifier00855430006036
UDI-Public(01)00855430006036(11)230206(17)260206(10)21570
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2024
Report Date (Section F) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCGH1080F
Device Lot Number21570
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight72 KG
Date Report Sent to FDA12/03/2024